Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NUWELLIS AQUADEX SMARTFLOW
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NUWELLIS AQUADEX SMARTFLOW
Model Number
120100
Medical Device Problem Code
Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes
Hypovolemia (2243); Convulsion/Seizure (4406)
Date of Event
01/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was on therapy and during the night, the nurses got several weight scale mismatch alarms.User estimated the patient lost 300mls in 30 mins.
New Search
Submit an Adverse Event Report
Brand Name
AQUADEX SMARTFLOW
Common Device Name
AQUADEX
Manufacturer
(Section D)
NUWELLIS
12988 valley view rd
eden prairie MN 55344
Manufacturer
(Section G)
NUWELLIS
12988 valley view rd
eden prairie 55347
Manufacturer Contact
emma deroode-george
12988 valley view rd
eden prairie, MN 55344
MDR Report Key
24471749
Report Number
3007137787-2026-00002
Device Sequence Number
10277563
Product Code
KDI
UDI-Device Identifier
10853072007104
UDI-Public
10853072007104
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K192756
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
02/27/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
120100
Device Catalogue Number
120100
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/18/2026
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/31/2026
Initial Report FDA Received Date
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
08/31/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
2 MO
Patient Sex
Female
Patient Weight
3 KG